Fundamental domains in Teichmüller space.
McCarthy, John ; Papadopoulos, Athanase
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 21 (1996), p. 151-166 / Harvested from The Electronic Library of Mathematics
Publié le : 1996-01-01
EUDML-ID : urn:eudml:doc:226696
@article{00902761,
     title = {Fundamental domains in Teichm\"uller space.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {21},
     year = {1996},
     pages = {151-166},
     zbl = {0848.30032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00902761}
}
McCarthy, John; Papadopoulos, Athanase. Fundamental domains in Teichmüller space.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 21 (1996) pp. 151-166. http://gdmltest.u-ga.fr/item/00902761/